# SDR DALA2022102006793

- Difficulty date: October 18, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 68,832 hours, 22,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 LEFT HAND AFT LOWER IDENTIFIER EXIT SIDEWALL LIGHT OVER WING REQUIRES REPLACEMENT DU TO CARD. CORRECTIVE ACTION:LEFT HAND LOWER IDENTIFIER EXIT LIGHT OVER WING AFT R/R. IAW B757 AMM 33-51-10 REF B757 AIPC 33-50-02-06. LEFT HAND OVER WING IDENTIFIERS WORK AS THE SHOULD AT THIS TIME. (9096407)
